# SDR DL72S992682

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK AT FWD LWR SIDE OF NR 2 MIDFLAP AT I/B AFT FLAP    ACTUATING ROD CUTOUT.  REPAIRED PER MM 57-52-0 AND ERA 368899-14.
